MathSciNet Relay Station
MathSciNet bibliographic data
MR1992084 (2004e:01041) 01A70 (14-03)
Bogomolov, F. A.; Dubrovin, N. I.; Iskovskikh, V. A.; Kulikov, V. S.; Parshin, A. N.; Shafarevich, I. R. Gennadiĭ Vladimirovich Belyĭ. (Russian) Uspekhi Mat. Nauk 57 (2002), no. 5(347), 139--140; translation in Russian Math. Surveys 57 (2002), no. 5, 981–983
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement